# SDR EE4Y2025042222201

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N236BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,476 hours, 29,580 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLIANCE AIRLINES PTY LIMITED AN EXISTING REPAIR WAS FOUND INSTALLED AS PER PREVIOUS OPERATOR RECORDS UNDER REF. A GUIDELINES, HOWEVER,  THE RECORDS DOES NOT SHOW MATERIAL TRACEABILITY. DUE TO THIS FACT, THE REPAIR WAS REMOVED, AND DURING THE PROCESS WERE FOUND FOUR (4EA) OVERSIZE'S FASTENERS HOLES (DIA Ø4.8MM) AND TWO POSITIONS WHERE THE FASTENERS SPACING IS LESS THAN 4D. THE DISCREPANCIE WAS REPAIRED IAW ETD2025-190-905231 REV.: / AND COOPESA ENGINEERING ORDER COO-EO-2025-22153 DTD APR 07 2025
